# SDR VTZA98104

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Masks
- Part number: 17459910
- Condition: Would Not Stow
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6543 - EWR-IAD - DURING TAXI, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS OXYGEN MASKS AT ROW 5BC WILL NOT STOW.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 06992 MEL 35.1. MAINTENANCE CLOSED DMI 06992 ON 3-4-98 BY RESTOWING OXYGEN MASKS IN ROW 5BC.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
